# SDR REXA2019081231157

- Difficulty date: July 30, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: MM67035077007
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STOPPERS (2 E/A) OF FLAP STEP PLATE AT AFT BAGGAGE BAY DOOR CUTOUT.  STOPPERS WERE REPLACED PER AMM 53-62-34-000-801 CONF. A01 AND AMM 53-62-34-400-801 CONF. A01.                                
"
